# SDR UALA2012100905732

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 45,553 hours, 9,900 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PANEL FOR DEFECT DISTURBED 3 EACH EEL LIGHTS ALONG WALL NEAR 2 RIGHT MED.  AFT RT SIDE OF MID GALLEY WALL HAD A 1' BY 2' GAUGE AND DELAMINATED AREA.  2 AREA OF DAMAGE ARE 2 FOOT LONG 1-4IN WIDE AND OTHER 6INCH LONG BY 1-4IN WIDE.  COSMETIC DAMAGE ONLY STRUCTURALLY SOUND.  NEED PAM LAM REPAIR.  REMOVED PANEL AND ROUTED TO SHOP FOR REPAIRS.  REINSTALLED PANEL AND ALL ASSOCIATED HARDWARE AFTER PANEL REPAIRED.
